# SDR DALA1115839870

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA XRS-353 FIXED PANEL GOUGED ON LOWER SURFACE T/E.  REMOVED DAMAGED SKIN MEASURING .3750" RADIUS.  FAB FILLER & DOUBLER FROM .040.  REMOVED AL CAD AND PREPARED ALL MATING SURFACES FOR BOND.  BONDED FILLER & DOUBLER FOR 90 MINUTES AT 230 DEGREES IAW SRMS 57031-3 & 51-70-2.  PRIMED & TREATED & TOPCOATED IAW SRM 51-10-3.  REQUIRED INSPECTION COMPLETED.
